# SDR REXA2018061900532

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 28,483 hours, 25,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED LIGHT BULB IN SERVICE DOOR EMERGENCY ASSY IAW AMM 33-51-21. OPS CHECK GOOD P/N OFF/ON 1317.
